# SDR 06FDEA2616

- Difficulty date: July 18, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 75,721 hours, 31,216 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL LINER OF FWD CARGO DOOR FOUND SEVERE CORROSION ON WEB AROUND HOLES BETWEEN STA 959 AND STA 899.  REMOVED CORROSION IAW SRM 51-21-01 PAR 34 VOL 2, REMAIN MATERIAL THK .050". IS OUT OF LIMITS IAW SRM 52-00-01 FIG 1A SHT 3 VOL 1.  INSTALLED AN EXTERNAL DOUBLER IAW SRM 52-00-01 FIG 4 SHT 2 VOL 1.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N00695-3 FILLER AND   N00695-5 REPAIR DOUBLER IAW SRM 52-00-01 FIG 4 SHT 2 VOL 1.
